RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1966
Volume 6,
Number 1,
Pages
52–60
(Mi zvmmf7501)
This article is cited in
45
papers
Perturbation theory of non-conjugate operators
V. B. Lidskii
Moscow
UDC:
518:517.91/.94
Received:
09.04.1965
Fulltext:
PDF file (782 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1966,
6
:1,
73–85
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025